# SDR DALA2015040102533

- Difficulty date: March 31, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STR 43L IN AFT CARGO COMPARTMENT FROM FRAME 56 TO FRAME 58+3", L=0.500", W=0.400", D=0.005".  MEASURE APPOXIMATELY SSI534107.  REPLACED STRINGER 43L IN AFT CARGO COMPARTMENT FROM FRAME 54 TO FRAME 60 SRM 51-72-11 AND DWG D53470345 AND DWG D53470342.
